What are your Vitamin D levels? I have Hashi/hypo and have problems maintaining my D due to this disease. Other vitamins deplete as well. I get those cramps if my D drops below 50. I sometimes get tingling in my legs, but that's par for the course, I guess.
Also, what are your thyroid levels? Your FT4, FT3 and TSH?
My Vit D is 45 and I use to get muscle cramps, I guess is what you would call them, always at night and it just seemed I couldn't get comfortable and I was always moving my legs thinking I needed to stetch them or something. It seems since I started Armour I don't get them as much. I can only think of one time since I started the new med about a month ago!
I have a Dr. that said it likes Vit. D to be around 60?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.